| Model Number |
CNWET3 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the lens explanted due to mild rotation of intraocular lens.The lens was explanted and replaced with a monofocal lens in a secondary procedure.The patient reason for the explant was ghosting/shadow vision.Additional information was requested.
Additional Manufacturer Narrative
Correcting g.3.Date on mdr ¿ g.3.Date on mdr is date it was determined it was wrong the g.3.Date was initially submitted on prior mdr as 03/06/2023 but it has now been updated and corrected to the accurate date of 03/03/2023.The manufacturer internal reference number is: (b)(4).